# SDR 2002FA0000921

- Difficulty date: July 23, 2002
- Submitted: August 5, 2002
- Operation: General aviation
- Aircraft: N16319
- Make and model: Piper PA 28-180
- Aircraft serial: 287305224
- Engine: Lyc O360*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6697500
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 13,800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB REAR SPAR CRACKED HALF WAY ACROSS. 5 INCHES ABOVE FUSELAGE.  NO SIGN OF BEING HIT OR EXTERIOR DAMAGE.
